Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 9, Issue 3, Pages 439-446

On some results for ?-spiral functions of order a

1Department of Mathematics, Faculty of Technology and Metallurgy, 4 Karnegieva Street, Belgrade 11000, Serbia
2Department of Mathematics, Kinki University, Higashi-Osaka, Osaka 577, Japan

Received 1 March 1986

Copyright © 1986 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


The results of various kinds concerning ?-spiral functions of order a in the unit disk U are given in this paper. They represent mainly the generalizations of the previous results of the authors.